×

zbMATH — the first resource for mathematics

Controlled diffusion models for optimal dividend pay-out. (English) Zbl 1065.91529

MSC:
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asmussen, S.; Asmussen, S., Approximations for the probability of ruin within finite time, Scandinavian actuarial journal, Scandinavian actuarial journal, 57-57, (1985) · Zbl 0568.62092
[2] Asmussen, S., Ruin probabilities, (1995), World Scientific Singapore, to appear
[3] Borch, K., The theory of risk, Journal of the royal statistical, society B, 29, 432-452, (1967) · Zbl 0153.49301
[4] Borch, K., The capital structure of a firm, Swedish journal of economics, 71, 1-13, (1969)
[5] Bowers, N.L.; Gerber, H.U.; Hickman, J.C.; Jones, D.A.; Nesbitt, C.J., Actuarial mathematics, (1986), The Society of Actuaries Itasca, IL · Zbl 0634.62107
[6] Bühlmann, H., Mathematical methods in risk theory, (1970), Springer Berlin · Zbl 0209.23302
[7] Buzzi, R., Optimale dividendstrategien für den risikoprozess mit austauschbaren zuwächsen, ()
[8] Davis, M., Markov models and optimization, (1993), Chapman and Hall London · Zbl 0780.60002
[9] Dellacherie, C.; Meyer, P.-A., Probabilities et potentiel. theorie des martingales, (1980), Hermann Paris
[10] de Finetti, B., Su un’impostazione alternativa dell teoria colletiva del rischio, (), 433-443, New York
[11] Emanuel, D.C.; Harrison, J.M.; Taylor, A.J., A diffusion approximation for the ruin probability with compounding assets, Scandinavian actuarial journal, 37-45, (1975)
[12] Fleming, W.H.; Rishel, R.W., Deterministic and stochastic optimal control, (1975), Springer Berlin · Zbl 0323.49001
[13] Fleming, W.H.; Soner, M., Controlled Markov processes and viscosity solutions, (1993), Springer Berlin · Zbl 0773.60070
[14] Gerber, H.U., Games of economic survival with discrete- and continuous-income processes, Operations research, 20, 37-45, (1972) · Zbl 0236.90079
[15] Gerber, H.U., On optimal cancellation of policies, ASTIN bull., IX, 125-138, (1977)
[16] Gerber, H.U., An introduction to mathematical risk theory, (1979), S.S. Huebner Foundation Monographs, University of Pennsylvania · Zbl 0431.62066
[17] Grandell, J., A class of approximations of ruin probabilities, Scandinavian actuarial journal, suppliment, 37-52, (1977) · Zbl 0384.60057
[18] Grandell, J., A remark on ‘A class of approximations of ruin probabilities’, Scandinavian actuarial journal, 77-78, (1978) · Zbl 0389.62082
[19] Grandell, J., Aspects of risk theory, (1990), Springer Berlin
[20] Harrison, J.M., Ruin problems with compounding assets, Stochastic processess and their application, 5, 67-79, (1977) · Zbl 0361.60053
[21] Harrison, J.M., Brownian motion and stochastic flow systems, (1985), Wiley New York · Zbl 0659.60112
[22] Harrison, J.M.; Taksar, M.I., Instantaneous control of Brownian motion, Mathematics of operations research, 8, 439-453, (1983) · Zbl 0523.93068
[23] Iglehart, D.L., Diffusion approximations in collective risk theory, Journal of applied probability, 6, 285-292, (1969) · Zbl 0191.51202
[24] Karatzas, I.; Shreve, S.E., Connections between optimal stopping and singular stochastic control. I. monotone follower problem, SIAM journal control optimization, 22, 856-877, (1984) · Zbl 0551.93078
[25] Karlin, S.; Taylor, H.M., A second course in stochastic processes, (1981), Academic Press New York · Zbl 0469.60001
[26] Martin-Löf, A., A method for finding the optimal decision rule for a policy holder of an insurance with a bonus system, Scandinavian actuarial journal, 23-29, (1973) · Zbl 0322.62102
[27] Martin-Löf, A., Premium control in an insurance system, an approach using linear control theory, Scandinavian actuarial journal, 1-27, (1983) · Zbl 0509.62097
[28] Martin-Löf, A., Lectures on the use of control theory in insurance, Scandinavian actuarial journal, 1-25, (1994) · Zbl 0802.62090
[29] Møller, C.M., Point processes and martingales in risk theory, ()
[30] Schmidli, H., A general insurance risk model, () · Zbl 0876.60072
[31] Schmidli, H., Diffusion approximations for a risk process with the possibility of borrowing and interest, Stochastic models, 10, 365-388, (1993) · Zbl 0793.60095
[32] Seal, H.L., The stochastic theory of a risk business, (1969), Wiley New York · Zbl 0196.23501
[33] Seal, H.L., Survival probabilities, (1978), Wiley New York · Zbl 0386.62088
[34] Whittle, P., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.